cardiologist-icon
Mitral stenosis
Dear sir, I hv sever mitral stenosis, last year done BMV. Valve size 1.8. I take daily metoprolol 50mg two times, and torsemide 12mg once. Sir my problem Is my waight rapidly gain. This medicine side effects or any major problem. How loose this waight.
54 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

These drugs do not cause weight gain. If sedentary lifestyle and gain in weight. You know what to do improve lifestyle. Otherwise possibility of weight gain if dramatic and associated congestive symptoms. To rule out fluid retention cardiac evaluation is needed. And dramatic weight gain main require other metabolic screening. eg. thyroid function, etc
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
T3 T4 TSH get done
Next Steps
Morning waking will help
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.